MathSciNet Relay Station
MathSciNet bibliographic data
MR2295017 39A11 (39A12)
Gao, Huijun; Chen, Tongwen New results on stability of discrete-time systems with time-varying state delay. IEEE Trans. Automat. Control 52 (2007), no. 2, 328–334.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement